# SDR DL72S992009

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416DA
- Make and model: Boeing 727232
- Aircraft serial: 21258
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1290
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.25 INCH CRACK ON LEFT VERT TORQUE BOX WEB LWR LIGHTING HOLE STA 1290.  ROUTE OUT CRACK PER MM 53-11-0.
